# SDR AALA201801289001

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 63,036 hours, 27,993 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 06335H8910
- Condition: Cracked
- Location: Cockpit
- Part time: 32,785 hours, 15,696 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR CRACK ACROSS CAPTAINS WINDSHIELD, LEFT WINDSHIELD HEAT INOPERATIVE. AIRCRAFT WAS GROUNDED.   COMPLETED WINDSHIELD, CAPTAIN SIDE REPLACEMENT IAW JOB CARD 26L210.
